# SDR VNAA0411003

- Difficulty date: November 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 1,178 hours, 1,080 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 530133
- Part serial: MPCB0198
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,178 hours, 1,080 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE CREW OF FLIGHT 2239 RECEIVED A STEERING INOP CAUTION MESSAGE ON ROLLOUT AFTER LANDING AT DAY.  USING DIFFERENTIAL THRUST & BRAKING THE AIRCRAFT WAS TAXIED OFF OF RUNWAY 24L ONTO THE PARALLEL TAXIWAY AND STOPPED.  THE AIRCRAFT WAS THEN TOWED TO THE GATE WHERE PSA MECHANICS TROUBLESHOT AND REPAIRED THE SYSTEM BY REPLACING THE NOSE WHEEL STEERING HAND CONTROL ASSEMBLY IAW CRJ700 AMM 32-51-01-000-801-A01.  THE NOSE WHEEL STEERING OPS CHECKED GOOD IAW CRJ 700 AMM 32-51-00-710-A01 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
